Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Wilma

Member
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Wilma

  • Rank
    New Member
  1. HI. I also have had problems with my skin after using antidepr. I first used Celexa. this didn't make me get acne. But I got better and stopped using it, and then suddenly the acne came. My phsyciatrist said that all antidepr. makes your hormones out of balance. so she said that they had probably given me som imbalances in the androgens. so I went on bcp, Diane. I was depressed again after that, and then I tried Prozac, which was a nightmare for me. I only got tired, more depressed, and SKIN pro
  2. I have used tetracyklin before, now I'm using Erythomycin. I have also noticed that when I take antibiotics my skin is much more fragile, it scars easily (red marks!) and I my skin gets more sensitive and I flush easier. It's frustrating. and my acne is not that much better either.
  3. HI. I wonder if anyone had the same experience as me? Everytime I use antibiotics I feel that my skin gets much more sensitive. I've used tetracyklin and now I'm on erythromycin. I don't think it's helped me that much on my acne. But I feel that my skin are more sensitive, more red, flush easier and my red marks heals slower when I'm on antibiotics? I thought this is what you experience with accutane, but I experience this with only antibiotics!
  4. hi. I also have mild acne. But I am so depressed about it. I have tried tetracyklin, which helped the 8 months I took it, and 6 months after. And then it returned. I started with the tetracyklin again, but this time it didn't help, so I got Erythromycin, but it's not working so well either. So I've started eating Diane (for 1,5 months). I have been thinking of roaccutane, because I really don't have much of a life when I have this acne. I don't want to be social and I just stay at home. And thou
  5. HI, I'we just started taking Diane, I've been on it for about 3 weeks. I wonder how long it took before you saw any result? I know it maybe will take a couple of months, but I hope that it will start working in 2-3 months? And as for the weight...I really don't want to gain anything, but I thought this was my last option for being acne-free. I've used tetracyklin and it helped me alot, but now it doesn't seem to help anymore. but I don't think I could ever get accutane because my acne isn't so b
  6. I think it sounds strange that accutane can help rosacea, because people suffering from rosacea, have broken capillaries and thin skin which makes their skin red. They flush more easily and their skin I guess is more vulnerable. When you use accutane doesn't it make your skin thinner?? So if a person have problems with flushing and redness the accutane will make your skin even thinner and you will get more red.... I don't know. But I know that I have very fair skin, and I used AHAs because I di
  7. I got erymax from my derm today, I've been on tetracyklin for 2 months without any improvement (actually I've gotten worse in these 2 months). Can Erytromycin (erymax) really help even though I didn't get any help from the tetracyklin?? Can you just be resistant to one antibiotic? I just want something to help me quickly because I scar so easily and my red marks doesn't fade until a year or so. I'm thinking of starting with Yasmin (BP), but I heard it takes 3-4 months for it to work on your s
  8. Libzim: No, that's the question! I don't know if the hormones will regulate itself and the acne can be gone with use of antibiotics, or if the hormone imbalance will continue and I should start diane or yasmin.... And if antibiotics can help hormonal acne (connected with my period) at all??
  9. The anti-depressants is probably causing some hormonal imbalance in your body. my pshyciatrist said it could cause low production of something called Prolactine (hormones).... It's almost ironic....that the anti-depressant made me more depressive because of this acne-problem in addition to all my other problems. for me I know that I won't be feeling good even on anti-depressants if this acne continues...
  10. I wonder if anyone of you that has experience in acnetreatments can help me? I have very fair skin and I haven't had any acne up until 2 years ago (I'm 22). Then I broke out after a horrible treatment of AHAs. I got tetracyklin from my derm and the acne disappeared quickly. (though I had red marks for ages, because of my sensitive skin). I haven't had any acne for 1,5 year after that incidence. But this fall I started using anti-depressants (prozac), it didn't help me, so I stopped using them a
×